# SDR QXEA9700050

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE FLAMED OUT ON CLIMB AT 7500 FT.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  NUMBER TWO ENGINE REPLACED IAW MAINTENANCE MANUAL.  AWAITING ENGINE TEARDOWN FOR CAUSE.
